# SDR SWAA2022030190646

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 31,350 hours, 16,125 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING AILERON WEIGHTS HAVE SURFACE CORROSION LOCATED UNDER PANEL #671BB. (M) / INSPECTED AND FOUND 3 LOWER BALANCE WEIGHTS WITH SURFACE CORROSION (113A7183-5) AND 1 UPPER WEIGHT WITH SURFACE CORROSION (113A7183-6) . REMOVED AND INSTALLED NEW WEIGHTS WITH SAME PART NUMBERS AND VERIFIED ALL REPLACED WEIGHTS TO BE IN CORRECT WEIGHT RANGE PER. DRAWING PL 113A7183 INSTALLED WEIGHTS IN ORIGINAL POSITIONS PER. SRM 51-40-02 AND M.M. 20-50-11
